# SDR IPXA2017041816236

- Difficulty date: April 12, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 49,309 hours, 15,448 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T24502327
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON INBD SIDE SKIN AND DOUBLER OF THE NR 2 ENGINE PYLON.   REPAIRED IAW EO B767-5430-63922-A.
